All Propecia users,,, come here please !!! - BaldTruthTalk.com

View Poll Results: Since you have used the drug, have you seen any sexual side effects?

Voters
90. You may not vote on this poll
  • Yes, I have seen some sort of sexual side effects

    39 43.33%
  • No, everything is fine

    51 56.67%
+ Reply to Thread
Page 1 of 15 1 2 3 11 ... LastLast
Results 1 to 10 of 148
  1. #1
    Junior Member
    Join Date
    Jun 2011
    Posts
    12

    Default All Propecia users,,, come here please !!!

    Well,,

    It seems that most of us know that Propecia is the only current effective cure for baldness, however the side effects of this drug, is what put most people off


    So now, its said that only 2% of users would encounter some sort of sexual side effects.


    if you are using, or have used the drug, answer this question up there


    so this thread would be the reference for all of us and to prove the whats the actual percentage of people who might see these side effects


    Since you have used the drug, have you seen any sexual side effects?

    Please answer up there, and give us your age to see what age range this drug affects the most

    Good Luck!!

  2. #2
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,214

    Default

    None.

    -----

  3. #3
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,214

    Default

    Early twenties.

  4. #4
    Senior Member
    Join Date
    Dec 2008
    Posts
    156

    Default

    I have been on it since I was about 18, which is about 13 years with no side effects what so ever!

  5. #5
    Senior Member
    Join Date
    Jan 2009
    Posts
    221

    Default

    none been on it 2 1/2 years

  6. #6
    Senior Member
    Join Date
    Feb 2011
    Posts
    876

    Default

    I've experienced some sexual side effects and some muscular side effects when weight lifting, which are really pissing me off. Early 30's.

  7. #7
    Junior Member
    Join Date
    Aug 2011
    Location
    Vancouver, BC
    Posts
    6

    Default

    Nearing first 30 days on Propecia, semen seems somewhat more watery but I have no effects related to libido, sex drive or anything else. 40 years old.

  8. #8
    Senior Member
    Join Date
    Jan 2011
    Posts
    164

    Default

    I turned 29 today.

    Been using Proscar for 7 months. I no longer wake up with erections. I have no sex drive anymore either but perhaps that's because my girlfriend doesn't turn me on as much as she used to.

  9. #9
    Senior Member
    Join Date
    Apr 2011
    Posts
    748

    Default

    Quote Originally Posted by kanyon View Post
    I turned 29 today.

    Been using Proscar for 7 months. I no longer wake up with erections. I have no sex drive anymore either but perhaps that's because my girlfriend doesn't turn me on as much as she used to.
    Being with a woman you're not attracted to ,or being with the same woman for a long time is the biggest and worst libido/sex drive killer. I think you know the answer to your problem. Try being with another woman and see how you react then you'll know if it's Fin that's causing the loss of sex drive or if it's your woman.

    And to the guy posting the question, been on Fin since it came out. Stopped for 1 1/2 year to try Dut and now I'm back on Fin. Haven't experienced any side effects at all. This is from a guy with a low sex drive to begin with and was really expecting Fin to leave me with no sex drive or libido. Well, it didn't do that.

  10. #10
    Inactive
    Join Date
    Apr 2011
    Posts
    97

    Default

    Quote Originally Posted by kanyon View Post
    I turned 29 today.

    Been using Proscar for 7 months. I no longer wake up with erections. I have no sex drive anymore either but perhaps that's because my girlfriend doesn't turn me on as much as she used to.
    It is very unlikely that your decrease in sex drive was caused by your girlfriend, especially since you no longer have morning erections. Try some internet material or any other source to see if the potential is still there. If your sex drive has been decreased across the board, I would seriously recommend stop taking the drug.

    At around the 6 month mark I lost my morning erections and while I was still generally functional at that point within the next 3 weeks I became completely impotent.

    Hopefully you will take this as a serious warning since my side effects have not since reversed after more than a year.

Similar Threads

  1. Replies: 7
    Last Post: 10-19-2011, 01:29 PM
  2. Just started propecia..questions for users
    By coldroses in forum Hair Loss Treatments
    Replies: 8
    Last Post: 05-18-2011, 11:50 PM
  3. Propecia users please help!
    By balding23 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 04-07-2011, 11:23 AM
  4. The hat problem for Toppik, etc. users.
    By Infinity in forum Women's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 03-08-2011, 09:27 AM
  5. Hairmax laser comb users or past users
    By simonsays86 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 09-29-2010, 08:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

The Bald Truth - September 24th, 2021
Today 12:41 PM
Last Post By JoeTillman
Today 12:41 PM
Fashion Zone Today
02-26-2021 12:07 AM
Last Post By HarryJohnson
Today 08:03 AM
Valproic acid with 10% minoxidil
02-03-2021 02:56 AM
by doke
Last Post By doke
Today 07:42 AM
New io games on the baldtruthtalk forum
04-28-2021 11:36 PM
Last Post By JackBriggs
Today 07:15 AM
Should i worry about this?
05-17-2021 07:19 AM
by Cyclist
Last Post By Greta Hintz
Today 04:50 AM
Can Someone Do My Essay Cheap ?
Yesterday 03:18 AM
Last Post By frederickgragg
Today 03:09 AM